# SDR R61A201901170066

- Difficulty date: January 17, 2019
- Submitted: January 18, 2019
- Operation: Air carrier
- Aircraft: N741YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000653
- Aircraft time: 4,738 hours, 3,257 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Faded
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE STRIP AT WARDROBE FADED OUT. R&R PHOTOLUMINESCENT STRIP AT WARDROBE IAW AMM 33-50-21.
